# SDR 373PA0016

- Difficulty date: June 26, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N373PA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23749
- Aircraft time: 50,232 hours, 25,284 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 10620383
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN AUTO PILOT -B- ENGAGED, HDG SELECT ONLY GIVES 10 DEGREES OF BANK.  PLACED ON MEL 22-15-8.  6/28/2003:  RAN AUTO PILOT BITE TEST IAW MM 22-11-00.  OPS CHECKS NORMAL AT THIS TIME.  SWAPPED FCC'S AS A PRECAUTION.
